This article comes from “infowars.com”
Woman who ‘trusted the science’ and took 3 experimental Covid vaccines recommended by her government is now suffering excruciating consequences.
‘I was literally just following doctor’s orders, following the government mandates, and now this is my life.’
A woman broke down into tears as she documented how the Covid vaccine exacerbated her once-mild skin condition causing it to spread across her body.
In a video posted to TikTok, the woman explained how her skin condition eczema was under control and localized to small spots on her body, but says it worsened exponentially after she took the first two shots and a booster.
“But let me tell you this…after every vaccine shot – and I had three – my eczema got worse. And I’m not saying that the vaccine triggered my TSW [Topical Steroid Withdrawal] I think it was a full perfect storm clusterfuck of things that happened to me.”
The woman says after dermatologists saw her eczema accelerating she was prescribed multiple medications, many of which are given to cancer patients.
“Fast-forward to January 2022 – I’ve gone full-blown TSW withdrawals. I was shaking cold, I couldn’t regulate my heat, I was oozing metallic liquid out of my skin, I was gaining weight even though I wasn’t eating,” the woman said.
She next pulled her shirt collar down to show the extent of her skin condition, which she said worsened after she’d eaten crispy cauliflower the night before.
“I feel like my whole life’s been stripped from me. This is so freaking painful.”
“Anyone else notice this?? I was literally just following doctor’s orders, following the government mandates, and now this is my life.”
Despite the Covid vaccines being marketed as “safe and effective,” at least one study has suggested a causal correlation between Covid mRNA vaccines and temporary exacerbation of pre-existing eczema symptoms.
“The limitations of this study include the inability to establish causality,” researchers wrote, adding, “However, our cases show temporal association with other qualifying triggers and satisfy most criteria described in a causality assessment of an adverse event following immunization. Physicians are encouraged to monitor for possible cutaneous vaccine-related complications… and remain updated on national and international guidelines.”
As seen with other vaccine injuries, the woman’s suffering may have all been avoided had she been informed of the possible side effects, or contraindications beforehand.